An Approach for Analyzing the Global Rate of Convergence of Quasi-Newton and Truncated-Newton Methods

Research output: Contribution to journalJournal articleResearchpeer-review

1 Citation (Scopus)
120 Downloads (Pure)
Original languageEnglish
JournalJournal of Optimization Theory and Applications
Volume172
Issue number1
Pages (from-to)206-221
ISSN0022-3239
DOIs
Publication statusPublished - Jan 2017

Cite this

@article{ec121945a619457383fcdfbc9b72282a,
title = "An Approach for Analyzing the Global Rate of Convergence of Quasi-Newton and Truncated-Newton Methods",
author = "Jensen, {Tobias Lindstr{\o}m} and Moritz Diehl",
year = "2017",
month = "1",
doi = "10.1007/s10957-016-1013-z",
language = "English",
volume = "172",
pages = "206--221",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "Springer",
number = "1",

}

An Approach for Analyzing the Global Rate of Convergence of Quasi-Newton and Truncated-Newton Methods. / Jensen, Tobias Lindstrøm; Diehl, Moritz.

In: Journal of Optimization Theory and Applications, Vol. 172, No. 1, 01.2017, p. 206-221.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - An Approach for Analyzing the Global Rate of Convergence of Quasi-Newton and Truncated-Newton Methods

AU - Jensen, Tobias Lindstrøm

AU - Diehl, Moritz

PY - 2017/1

Y1 - 2017/1

U2 - 10.1007/s10957-016-1013-z

DO - 10.1007/s10957-016-1013-z

M3 - Journal article

VL - 172

SP - 206

EP - 221

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 1

ER -